| Catalog Number |
02-022-35-4009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Discomfort (2330); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 6549418.02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t 6378781.200-07-32 - advanced patella 32mm 3 peg implant 6606000.A10012 - gps implant kit v2 1001220129.Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2020.Approximately 2 years and 2 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022: diagnosis: failed right tka; right knee instability with varus stress findings: the quad was adherent anteriorly and a quadricepsplasty was required to free the extensor mechanism.The femoral component was well fixed but internally rotated.The tibial tray was in slight varus, but there was a noticeable gap at the cement bone interface concerning for loosening.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.